Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 236, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 10, 2011, 8:45 PM EDT for Darke County, Miami County, Shelby County, Ohio. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2011, 8:45 PM EDT (00:45 UTC)
- Expired
- Jun 10, 2011, 9:45 PM EDT
- In force
- 60 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Darke County, OH, Miami County, OH, Shelby County, OH
The radar
The Cincinnati radar (KILN), 89 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 2:02 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.8 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
200
WUUS51 KILN 110045
SVRILN
OHC037-109-149-110145-
/O.NEW.KILN.SV.W.0236.110611T0045Z-110611T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
845 PM EDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DARKE COUNTY IN WEST CENTRAL OHIO...
MIAMI COUNTY IN WEST CENTRAL OHIO...
SOUTHERN SHELBY COUNTY IN WEST CENTRAL OHIO...
* UNTIL 945 PM EDT.
* AT 844 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR WEBSTER...MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
BRADFORD...
COVINGTON...
PLEASANT HILL...
PIQUA...
TROY...
IN ADDITION...BLOOMER...HORATIO...UNION CORNERS...HOUSTON...POLO...
CLAYTON...CIRCLE HILL AND NEWBERN ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 70 AND 88...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND
SOUTHWESTERN OHIO.
&&
LAT...LON 4020 8402 4014 8402 3992 8425 4016 8464
4031 8444
TIME...MOT...LOC 0046Z 302DEG 20KT 4018 8445
$$
BINAU5 follow-up statements
992
WWUS51 KILN 110054
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
854 PM EDT FRI JUN 10 2011
OHC037-109-149-110145-
/O.CON.KILN.SV.W.0236.000000T0000Z-110611T0145Z/
DARKE OH-MIAMI OH-SHELBY OH-
854 PM EDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SOUTHERN SHELBY...MIAMI AND EASTERN DARKE COUNTIES...
AT 853 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR BLOOMER...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
COVINGTON...PLEASANT HILL...PIQUA AND TROY.
IN ADDITION...POLO...CLAYTON...CIRCLE HILL...NEWBERN...LOCKINGTON...
LUDLOW FALLS...FARRINGTON AND FLETCHER ARE NEAR THE PATH OF THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4020 8402 4014 8402 3992 8425 4013 8458
4029 8437
TIME...MOT...LOC 0054Z 302DEG 20KT 4018 8439
$$
BINAU139
WWUS51 KILN 110106 RRA
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
906 PM EDT FRI JUN 10 2011
OHC037-110116-
/O.CAN.KILN.SV.W.0236.000000T0000Z-110611T0145Z/
DARKE OH-
906 PM EDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DARKE COUNTY HAS BEEN
CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 4023 8414 4023 8413 4020 8402 4013 8403
3992 8425 4007 8443 4017 8443 4027 8427
TIME...MOT...LOC 0106Z 302DEG 20KT 4014 8432
$$
OHC109-149-110145-
/O.CON.KILN.SV.W.0236.000000T0000Z-110611T0145Z/
MIAMI OH-SHELBY OH-
906 PM EDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SOUTHERN SHELBY AND MIAMI COUNTIES...
AT 905 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
COVINGTON...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
PLEASANT HILL...PIQUA AND TROY.
IN ADDITION...LOCKINGTON...LUDLOW FALLS...FARRINGTON...FLETCHER...
BALLOU AND CASSTOWN ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4023 8414 4023 8413 4020 8402 4013 8403
3992 8425 4007 8443 4017 8443 4027 8427
TIME...MOT...LOC 0106Z 302DEG 20KT 4014 8432
$$
BINAU316
WWUS51 KILN 110123
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
923 PM EDT FRI JUN 10 2011
OHC149-110134-
/O.CAN.KILN.SV.W.0236.000000T0000Z-110611T0145Z/
SHELBY OH-
923 PM EDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SHELBY COUNTY HAS
BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 4019 8421 4019 8415 4018 8402 4013 8403
4000 8418 4011 8437 4016 8434 4020 8422
TIME...MOT...LOC 0124Z 302DEG 20KT 4013 8421
$$
OHC109-110145-
/O.CON.KILN.SV.W.0236.000000T0000Z-110611T0145Z/
MIAMI OH-
923 PM EDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR NORTHERN MIAMI COUNTY...
AT 922 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR PIQUA...MOVING SOUTHEAST
AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
TROY.
IN ADDITION...FLETCHER AND CASSTOWN ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4019 8421 4019 8415 4018 8402 4013 8403
4000 8418 4011 8437 4016 8434 4020 8422
TIME...MOT...LOC 0124Z 302DEG 20KT 4013 8421
$$
BINAU288
WWUS51 KILN 110134
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
934 PM EDT FRI JUN 10 2011
OHC109-110145-
/O.CON.KILN.SV.W.0236.000000T0000Z-110611T0145Z/
MIAMI OH-
934 PM EDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR NORTHEASTERN MIAMI COUNTY...
AT 933 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR FLETCHER...MOVING
SOUTHEAST AT 25 MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN MIAMI
COUNTY...INCLUDING CASSTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4018 8405 4018 8403 4016 8402 4013 8403
4000 8418 4007 8427 4017 8418 4019 8415
TIME...MOT...LOC 0134Z 302DEG 20KT 4010 8415
$$079
WWUS51 KILN 110139
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
939 PM EDT FRI JUN 10 2011
OHC109-110150-
/O.EXP.KILN.SV.W.0236.000000T0000Z-110611T0145Z/
MIAMI OH-
939 PM EDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIAMI COUNTY WILL
EXPIRE AT 945 PM EDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 4018 8405 4018 8403 4016 8402 4013 8403
4000 8418 4007 8427 4017 8418 4019 8415
TIME...MOT...LOC 0140Z 302DEG 20KT 4008 8411
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 8:01 PM EDT, 44 minutes earlier.
Area forecast discussion, Jun 10, 8:01 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 801 PM EDT FRI JUN 10 2011 .SYNOPSIS... A WARM FRONT WILL LIFT NORTH ACROSS THE REGION TONIGHT. A COLD FRONT WILL THEN MOVE THROUGH THE REGION ON SATURDAY. COOLER AND DRIER AIR CAN BE EXPECTED ON SUNDAY AS HIGH PRESSURE BUILDS INTO THE AREA. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... IT IS ANOTHER COMPLEX WEATHER DAY IN TERMS OF CONVECTIVE EVOLUTION AND STORM TYPE. HAVE USED A BLEND OF THE RUC AND HRRR FOR THE NEAR TERM FORECAST. SFC ANALYSIS THIS AFTN INDICATED A WEAK AREA OF LOW PRESSURE OVER WEST CNTRL INDIANA. A WARM FRONTAL BOUNDARY/REMNANTS OF AN OUTFLOW BOUNDARY EXTENDED SE FROM THIS LOW INTO E CNTRL INDIANA...NRN KENTUCKY. MEANWHILE...ANOTHER OUTFLOW BOUNDARY EXTENDED FROM THE LOW SOUTHWEST INTO WRN INDIANA AND SRN ILLINOIS. THESE BOUNDARIES ARE FORECAST TO MOVE E/NE THROUGH THIS EVENING. AN UPR LVL MCV LOCATED OVER SRN ILLINOIS WILL ACCOMPANY THESE BOUNDARIES TO PRODUCE SHOWERS AND THUNDERSTORMS...MOST NUMEROUS LATE THIS AFTN INTO THE EVENING HOURS. ATTM...HAVE GONE WITH LIKELY POPS. SEVERE THUNDERSTORM WATCH 457 IS IN EFFECT FOR THE WRN CWFA UNTIL 9 PM EDT. REGARDLESS...MODERATE INSTABILITY AND WEAK SHEAR STILL POSE A THREAT FOR SVR ALL LOCATIONS...IT IS JUST THAT THE WRN AREAS HAVE THE HIGHEST LIKELIHOOD OF SEEING SVR AT THIS TIME. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WX THREATS. SLOW- MOVING THUNDERSTORMS WILL ALSO POSE A LOCAL FLOODING THREAT AS WELL. SHOWERS AND THUNDERSTORMS SHOULD PUSH OFF TO THE E/NE OVERNIGHT. THEREAFTER...THERE MAY BE A BRIEF LULL IN THE ACTIVITY UNTIL ANOTHER LOW AND UPR LVL DISTURBANCE APCH THE REGION FROM THE WEST...INCREASING THE THREAT FOR SHOWERS AND STORMS ONCE AGAIN. OVERNIGHT LOWS WILL RANGE FROM THE MID 60S TO THE LOWER 70S. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... HAVE USED A BLEND OF THE GFS AND ECMWF FOR THE SHORT TERM FORECAST. A STRONGER UPR LVL TROF IS FORECAST TO MOVE EAST ACRS THE GREAT LAKES SATURDAY AND SATURDAY NIGHT. AS IT DOES...LOW PRESSURE WILL MOVE NE INTO THE ERN GREAT LAKES. THIS SCENARIO WILL SEND A COLD FRONT FROM NW TO SE ACRS OUR REGION SATURDAY AFTN AND EVENING. HAVE BEEN GOING WITH LIKELY POPS FOR SVRL DAYS NOW. CONVECTIVE EVOLUTION THIS TIME OF THE YEAR IS ALWAYS DIFFICULT. IT IS POSSIBLE THAT CONVECTION COULD BE MOST NUMEROUS DURING THE MORNING HOURS WITH THE BEST COVERAGE ACRS THE NW CWFA AS MODELS ARE NOT INDICATING MUCH IN TERMS OF LOW LEVEL FORCING WITH THE FRONT ITSELF. STILL...WITH UNCERTAINTY AT THIS JUNCTURE...AND WITH THE FRONT MOVING THROUGH DURING THE AFTN...HAVE STUCK WITH 60 POPS ALL LOCATIONS. SVR POTENTIAL WILL BE HIGHLY DEPENDENT ON HOW UNSTABLE THE AIRMASS BECOMES. FOR SATURDAY NIGHT...FRONT WILL PUSH OUT OF THE REGION AS HIGH PRESSURE BEGINS TO BUILD INTO THE REGION FROM THE NW. SHOWERS AND THUNDERSTORMS SHOULD EXIT THE SE CWFA DURING THE EVENING HOURS. AS FOR TEMPERATURES...HIGHS WILL RANGE FROM THE LOWER 80S NW TO THE UPPER 80S SE. OVERNIGHT LOWS WILL RANGE FROM THE MID 50S NW TO THE LOWER 60S SE. && .LONG TERM /SUNDAY THROUGH FRIDAY/... NOT A WHOLE LOT OF TIME SPENT ON THIS PORTION OF THE FORECAST DUE TO ONGOING SEVERE WEATHER. REASONABLY SOLID CONFIDENCE FOR WEAKER FLOW REGIME - THAT SUNDAY THROUGH MUCH OF TUESDAY WILL BE DRY AND REFRESHINGLY COOL AS LARGE SFC HIGH BUILDS SOUTH THROUGH THE GREAT LAKES WITH NORTHEASTERLY FLOW AND MUCH LOWER DEWPOINTS. THE DEEPENING/CLOSING OFF OF THE NERN CONUS TROUGH IS RESPONSIBLE FOR THE BUILDING SFC HIGH WHICH ACTUALLY BECOMES STATIONARY OVER THE OHIO VALLEY THROUGH EARLY NEXT WEEK. MORE VIGOROUS RIDGING ALOFT BUILDS IN BY THE MIDDLE OF THE WEEK AHEAD OF THE NEXT SHORTWAVE TROUGH WHICH TRAVERSES THE AREA WEDNESDAY AND WEDNESDAY NIGHT...BRINGING THE NEXT CHANCE OF STORMS. WARM ADVECTION/RETURN FLOW STORM CHANCES ACTUALLY COME IN LATER TUESDAY NIGHT...AND WE KEEP THE THREAT OF STORMS IN THE FORECAST INTO THURSDAY UNTIL THIS WAVE CLEARS. TEMPERATURES TO RETURN NEAR/ABOVE NORMAL BY THE END OF THE PERIOD. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... SLOWLY-EASTWARD MOVING CONVECTION WILL CONTINUE ACROSS THE REGION OVER THE NEXT FEW HOURS. ACTIVITY SHOULD CLEAR THE CINCINNATI AND DAYTON AREAS OVER THE NEXT HOUR...BUT WILL PERSIST LONGER AT COLUMBUS. BRIEF IFR CONDITIONS ARE POSSIBLE IN THUNDERSTORMS...ALONG WITH GUSTY WINDS. THE COLUMBUS TAF SITES MAY SEE STRONG WINDS AROUND 0030Z-0100Z. OVERNIGHT...MOST LOCATIONS SHOULD REMAIN DRY. HOWEVER...IT WOULD BE HARD TO TOTALLY RULE OUT A THREAT OF SHOWERS OR THUNDERSTORMS. LOOKS LIKE THE MORE WIDESPREAD ISSUE WILL BE THE POSSIBILITY FOR MVFR VISIBILITIES TOWARD DAYBREAK...ESPECIALLY WITH ALL THE MOISTURE ON THE GROUND FROM THE RAIN. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED ON SATURDAY. COMPUTER MODELS INDICATE A POP-UP STORM THREAT AS EARLY AS THE MID-TO-LATE MORNING HOURS...BUT THE BETTER THREAT WILL BE ALONG A COLD FRONT MOVING THROUGH THE REGION DURING THE AFTERNOON. AGAIN...IFR CONDITIONS AND STRONG WINDS MAY BE POSSIBLE WITH THESE STORMS. OUTLOOK...TSTMS POSSIBLE SAT AFTERNOON THROUGH SATURDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN NEAR TERM...HICKMAN SHORT TERM...HICKMAN LONG TERM...BINAU AVIATION...HATZOS
Hazardous weather outlook, Jun 10, 9:51 AM EDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 951 AM EDT FRI JUN 10 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-111400- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 951 AM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. AS A WARM FRONT LIFTS ACROSS THE REGION TODAY... WITH SHOWERS AND THUNDERSTORMS AFFECTING THE REGION. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL PUSH ACROSS THE REGION SATURDAY. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.
In the hours before
Local storm report, Jun 10, 7:52 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
752 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HEAVY RAIN 3 SSE BRIGHT 39.16N 84.84W
06/10/2011 M2.00 INCH DEARBORN IN TRAINED SPOTTER
TWO INCHES OF RAIN MEASURED IN THE PAST THREE HOURS NEAR
HIDDEN VALLEY LAKE.
&&
HATZOSSpecial weather statement, Jun 10, 7:57 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 757 PM EDT FRI JUN 10 2011 OHZ054-055-063>065-110100- FAIRFIELD OH-FAYETTE OH-FRANKLIN OH-MADISON OH-PICKAWAY OH- 757 PM EDT FRI JUN 10 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PICKAWAY...SOUTHEASTERN MADISON...SOUTHEASTERN FRANKLIN...NORTHEASTERN FAYETTE AND WESTERN FAIRFIELD COUNTIES THROUGH 900 PM EDT... AT 756 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FIVE POINTS...MOVING EAST AT 30 MPH. WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILLIAMSPORT...SOUTH BLOOMFIELD...ASHVILLE AND CANAL WINCHESTER. ALSO...FIVE POINTS...DARBYVILLE...COMMERCIAL POINT...DUVALL...AW MARION STATE PARK...LOCKBOURNE...RINGGOLD AND SLATE RUN METRO PARK ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 3986 8282 3964 8270 3956 8326 3972 8334
Special weather statement, Jun 10, 8:02 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
802 PM EDT FRI JUN 10 2011
OHZ045-046-055-056-110115-
DELAWARE OH-FRANKLIN OH-LICKING OH-UNION OH-
802 PM EDT FRI JUN 10 2011
...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHEASTERN UNION...
LICKING...NORTHERN FRANKLIN AND DELAWARE COUNTIES THROUGH 915 PM
EDT...
AT 757 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
STRATFORD...MOVING EAST AT 30 MPH.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ASHLEY...MINERVA
PARK...WESTERVILLE...SUNBURY...JOHNSTOWN...BEECHWOOD TRAILS...
GRANVILLE SOUTH...GRANVILLE...UTICA...HEATH...NEWARK AND HANOVER.
ALSO...ALUM CREEK STATE PARK...KILBOURNE...HUBER RIDGE...GALENA...
OLIVE GREEN...CENTER VILLAGE...NEW ALBANY AND JERSEY ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3992 8223 4010 8321 4042 8314 4042 8292
4036 8292 4035 8275 4028 8274 4027 8252
4027 8248 4025 8247 4024 8220
BINAULocal storm report, Jun 10, 8:15 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
815 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL LINCOLN VILLAGE 39.95N 83.13W
06/10/2011 M1.00 INCH FRANKLIN OH PUBLIC
NICKLE TO QUARTER SIZE HAIL.
&&
MIKEGSpecial weather statement, Jun 10, 8:19 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
819 PM EDT FRI JUN 10 2011
OHZ034-035-042>044-110115-
AUGLAIZE OH-DARKE OH-LOGAN OH-MERCER OH-SHELBY OH-
819 PM EDT FRI JUN 10 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SHELBY...SOUTHEASTERN
MERCER...WESTERN LOGAN...NORTHEASTERN DARKE AND SOUTHERN AUGLAIZE
COUNTIES THROUGH 915 PM EDT...
AT 815 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
BREMEN...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW KNOXVILLE...
BOTKINS...ANNA...SIDNEY...JACKSON CENTER...LAKEVIEW...DE GRAFF AND
RUSSELLS POINT.
ALSO...LAKE LORAMIE STATE PARK...MOULTON...KETTLERSVILLE...
MCCARTYVILLE...SWANDERS...FRYBURG...PORT JEFFERSON AND MONTRA ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4057 8388 4053 8388 4052 8376 4027 8386
4029 8437 4029 8446 4032 8461 4057 8444
BINAULocal storm report, Jun 10, 8:32 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
832 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM HAIL NEW BREMEN 40.44N 84.38W
06/10/2011 M0.88 INCH AUGLAIZE OH EMERGENCY MNGR
&&
SFHThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:02 PM EDT | Special Weather Statement | ILN | Delaware, Licking | 73 min |
| Jun 10, 8:09 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking | 24 min |
| Jun 10, 8:19 PM EDT | Special Weather Statement | ILN | Auglaize, Shelby | 56 min |
| Jun 10, 8:25 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Logan, Shelby | 50 min |
| Jun 10, 8:28 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking | 62 min |
| Jun 10, 8:54 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway | 33 min |
| Jun 10, 9:11 PM EDT | Areal Flood Advisory | ILN | Champaign, Logan, Miami, Shelby | 2 hr |
| Jun 11, 12:01 AM EDT | Special Weather Statement | ILN | Hardin | 29 min |
| Jun 11, 12:34 AM EDT | Special Weather Statement | ILN | Hardin | 56 min |
| Jun 11, 3:49 AM EDT | Special Weather Statement | ILN | Hamilton | 26 min |
| Jun 11, 4:13 AM EDT | Special Weather Statement | ILN | Clermont | 32 min |
| Jun 11, 4:33 AM EDT | Special Weather Statement | ILN | Brown | 42 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.